# SDR SIMA20160510006

- Difficulty date: May 10, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 28,616 hours, 24,539 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 14567290004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE PANEL 194ER, LOWER ANGLE SUPPORT 3 IS CRACKED APPROX 1".  R & R RT WING TO FUSELAGE PANEL 194ER, LOWER ANGLE SUPPORT 3 IAW SRM 51-40-02.
